Metric theorems for distribution measures of pseudorandom sequences

W. Philipp, R.~F. Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageUndefined/Unknown
Pages (from-to)321-326
Number of pages6
JournalMonatshefte für Mathematik
Volume135
Publication statusPublished - 2002

Cite this

Metric theorems for distribution measures of pseudorandom sequences. / Philipp, W.; Tichy, R.~F.

In: Monatshefte für Mathematik, Vol. 135, 2002, p. 321-326.

Research output: Contribution to journalArticleResearchpeer-review

@article{9d42a3a164f74e7e8aadbff4ca39c188,
title = "Metric theorems for distribution measures of pseudorandom sequences",
author = "W. Philipp and R.~F. Tichy",
year = "2002",
language = "undefiniert/unbekannt",
volume = "135",
pages = "321--326",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",

}

TY - JOUR

T1 - Metric theorems for distribution measures of pseudorandom sequences

AU - Philipp, W.

AU - Tichy, R.~F.

PY - 2002

Y1 - 2002

M3 - Artikel

VL - 135

SP - 321

EP - 326

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

ER -